# SDR DALA2024062806591

- Difficulty date: June 28, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 29,791 hours, 3,775 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 CABIN LAVATORY H (L73) OXYGEN MASK(1EA) FOUND MASK BAG WITH HOLES. CORRECTIVE ACTION: LAVATORY L73 OXYGEN MASK HAS BEEN REMOVED AND REPLACED AS PER A330 AMM 35-21-43. (0417202)
